Humira and sweating

Common Questions and Answers about Humira and sweating

humira

I go to the toilet. Explosive diarrhea and sweating and weakness and faint feeling (some times I do faint or lean on something to keep me from falling over). Then after it's over I get very cold. I still feel a little weak but I feel much better. I drink lots of fluids and am a pretty healthy 25. I don't believe it's all separate diagnoses. Like the vaso vagal and then another one for the diarrhea and another one for the sweating etc.
I feel like I have been experiencing some muscle tension in my arms and legs from the Humira and I wonder whether it is the Humira that is causing my neck and head problems. I went through a thorough neuro exam last week. I had high blood pressure -- which is not normal for me -- although they did not reveal my numbers. There were no significant findings on the physical exam that I know of, but I was sent for a CT Scan. I am awaiting the results of the Scan.
the anti-tumour necrosis factor ones such as Remicade, Humira and Cimzia. An older drug, the immuno-suppressant methotrexate kept me reasonably well for some 9 yrs but recently I had a bad reaction to the injection, day after a Remicade infusion, and my gastro has discontinued the mtx. Not all drugs affect people the same way - with Crohn's it is often a case of trial and error.
sweating, pooping, peeing and coughing (sleeping should probably be a fifth method, because it’s when we do the majority of our healing). Water cleans the system. Good food heals the system. Working out makes you sweat, clears out the lymphatic system and moves food through your system much more efficiently. How much better do you think you’d feel if you were detoxing all four ways and evacuating 2-3 times per day? Smoking: I usually get a flare-up a month or two after I quit smoking.
I get a lot of nausea and sweating when my head is pounding, but no sensitivity to light and no need to sleep like a classic migraine. I had those headaches as a kid. The unilateral pain switched sides at times for the first few weeks, but seems to be mainly on the right side. My nose also seems to get stuffed and runny on the side that my head hurts. Tylenol, Advil and Flexeril did nothing for the headaches.
Severe forms of heat rash may need medical care, but the best way to relieve symptoms is to cool and dry your skin and prevent sweating. I hope this helps. Take care and keep us posted.
My internist told me that the excess b6 gets absorbed into muscle fibers and that working out and sweating would help the detoxing process move along faster. I'm so tired all the time but today I started yoga. It was tolerable although my legs felt so weak. I'll keep u posted on anything that helps. Please do as well.
They said the cyst had no connection to the fistulas and that was probably just cause by sweating down there. Now, for the past few days, he has had bleeding and pain down near where the previous fistulas had been. he also has pain in his leg near where it meets his but. he is tired all the time and has no motivation to do anything, he also has a fever. this is also interfering with work, as he is in pain when he works and is constently worrying he will bleed at work. he is scheduling a dr.
I asked him ostoearthritis, which I'm used to, I have that in my spine, and he said maybe and I said not rheumatoid? He asked if I get chills or sweats and I told him I get sweats all the time, which I always thought were hot flashes, but that's the only sign of menopause I was getting, since I had a hysterectomy when I was 28. He told me to have my regular doctor get a rheumatoid panal drawn up at the lab.
Apparently he'd jet read a study a few days prior about the Fibro and Chiari connection, the shared symptoms, the common misdiagnoses. I was so pleasantly surprised. And in good, but also bad news, I have a friend via an online chat group, who for years, was treated for Fibro. I told her about Chiari and suggested she talk to her dr about running an MRI. Well, she did, and her dr did, plus a bunch of other tests.
they say that I have to get off my steroids as I'm having such bad side effects, such as sweating and hot flushes up to 20-30 per day, not sleeping for more than 2 hours at a time or even not sleeping at all for over 24 plus and all the other stuff you get, I'm confused because my Doctors at the eye clinic are saying that steroids do not have this side effects but my GP is saying it is the steroids and the Rheumatology Dept are saying I need to get off them ASAP.
I have also had the same issues since I was young, except they were on my hands. None of my GPs have given me any answers and only advised me to use OTC hydrocortisone creams. Last Dec they spread though and got worse! By Feb I had them on my scalp, feet and legs. They all start out just clear filled but quickly fill with puss, itch like crazy, sting when popped, and cause a lot of peeling around the site. They are very deep, and are everywhere on my feet and hands, legs and scalp now.
I am able to do almost anything without worrying about the pain I will feel tomorrow. The dr was happy to give me the patch and I am happy to have it. What is this doing to me physically...he even remarked that my dosage would be upped as my tolerance needed it. I expect to be on medically supervised narcotic pain relievers for the rest of my life.
I thought the itching may have been a symptom of this. They put me on Humira injections and the other symptoms went away but I still cannot tan without horrible itching. I have tried Benadryl, Atarax, Xyzal, Zyrtec and nothing helped. I have no physical signs like hives or rash. I have seen an allergist and have no allergies and my thyroid and blood tests were all fine.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
Shamefully, for almost 8 years I have been getting very small itchy blisters on various spots on my arms and legs. The small blisters develop and immediately itch intensely, which is how I know they're there. They have a clear fluid inside, with no puss. When I scratch them in my sleep or when they break, they often weep a little amber colored liquid. Also, when I scratch them, more tiny blisters will develop around the original blister, signifying an infection.
I am one day past IVF and am having lower menstrual cramps. Is this unusual. Did anyone else's doctor require them to have bedrest for 24 hours? Thanks for listening.
MedHelp Health Answers